Solitons of nonlinear Schrödinger equation withvariable-coefficients and interaction
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2011, Vol. 60 Issue (6): 064214    
ELECTROMAGENTISM, OPTICS, ACOUSTICS, HEAT TRANSFER, CLASSICAL MECHANICS, AND FLUID DYNAMICS Current Issue| Next Issue| Archive| Adv Search  |   
Solitons of nonlinear Schrödinger equation withvariable-coefficients and interaction
Qian Cun, Wang Liang-Liang, Zhang Jie-Fang
Institute of Nonlinear Physics, Zhejiang Normal University, Jinhua 321004, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn